MathSciNet Relay Station
MathSciNet bibliographic data
MR788280 (86i:47031) 47B25 (34B99 47B50 47E05)
Race, David The theory of $J$-selfadjoint extensions of $J$-symmetric operators. J. Differential Equations 57 (1985), no. 2, 258–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement